Harmonic metrics and connections with irregular singularities. (English) Zbl 0947.32019

Let \(X\) be a compact Riemann surface, and \(D\subset X\) be a finite set of points. Let \({\mathcal M}\) be a locally free \({\mathcal O}_X[^*D]\)-module of finite rank equipped with a connection \(\nabla: {\mathcal M}\to {\mathcal M} \otimes_{{\mathcal O}_X}\Omega^1_X\), which may have regular or irregular singularities at each point of \(D\). Therefore, \({\mathcal M}\) is a holonomic module over the ring \({\mathcal D}_X\) of holomorphic differential operators on \(X\). There exist a unique holonomic \({\mathcal D}_X\)-submodule \({\mathcal M}_{\min} \subset {\mathcal M}\) such that \({\mathcal O}_X [^*D] \otimes_{{\mathcal O}_X} {\mathcal M}_{\min}= {\mathcal M}\) and \({\mathcal M}_{\min}\) has no quotient supported on a subset of \(D\). Fix a complete metric on \(X^*=X-D\) which, at each point of \(D\), is locally equivalent to the Poincaré metric on the punctured disk.
The author shows that there exists a hermitian metric \(k\) on the flat bundle \(C^\infty_{X^*} \otimes_{{\mathcal O}_{X^*}} {\mathcal M}|_{X^*}\) such that the \(L^2\) complex \({\mathcal L}^\bullet_{ (2)}({\mathcal M})\) is defined depending on the metric on \(X^*\) and the metric \(k\) is quasi-isomorphic to the de Rham complex \(({\mathcal M}_{\min} \otimes_{{\mathcal O}_X} \Omega^1_X, \nabla)\).
Note that the result is given without any regularity condition on the connection.


32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
35A20 Analyticity in context of PDEs
Full Text: DOI arXiv Numdam EuDML


[1] O. BIQUARD, Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse), Ann. Scient. Éc. Norm. Sup., 4e série, 50 (1997), 41-96. · Zbl 0876.53043
[2] M. CORNALBA, P. GRIFFITHS, Analytic cycles and vector bundles on noncompact algebraic varieties, Invent. Math., 28 (1975), 1-106. · Zbl 0293.32026
[3] J.-P. DEMAILLY, “théorie de Hodge L2 et théorèmes d”annulation”, Introduction à la théorie de Hodge, Panoramas et Synthèses, vol. 3, Société Mathématique de France, 1996, 3-111.
[4] M. KASHIWARA, Semisimple holonomic D-modules, in [6]. · Zbl 0935.32009
[5] M. KASHIWARA, T. KAWAI, The Poincaré lemma for variations of polarized Hodge structure, Publ. RIMS, Kyoto Univ., 23 (1987), 345-407. · Zbl 0629.14005
[6] M. KASHIWARA, K. SAITO, A. MATSUO, I. SATAKE (eds.), Topological field theory, Primitive Forms and Related Topics, Progress in Math., vol. 160, Birkhäuser, Basel, Boston, 1998. · Zbl 0905.00081
[7] B. MALGRANGE, Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, Basel, Boston, 1991. · Zbl 0764.32001
[8] B. OPIC A. KUFNER, Hardy-type inequalities, Pitman Research Notes in Mathematics, vol. 219, Longman Scientific & Technical, Harlow, 1990. · Zbl 0698.26007
[9] Y. SIBUYA, Linear differential equations in the complex domain : problems of analytic continuation, Translations of Mathematical Monographs, vol. 82, American Math. Society, Providence, RI, 1976 (japanese) and 1990. · Zbl 1145.34378
[10] C. SIMPSON, Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc., 1 (1988), 867-918. · Zbl 0669.58008
[11] C. SIMPSON, “harmonic bundles on noncompact curves”, J. Amer. Math. Soc., 3 (1990), 713-770. · Zbl 0713.58012
[12] W. WASOW, Asymptotic expansions for ordinary differential equations, Interscience, New York, 1965. · Zbl 0133.35301
[13] S. ZUCKER, Hodge theory with degenerating coefficients : L2-cohomology in the Poincaré metric, Ann. of Math., 109 (1979), 415-476. · Zbl 0446.14002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.